# SDR ASOA2015013012119

- Difficulty date: January 10, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,380 hours, 10,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR BOTTOM ANGLE CORRODED BETWEEN FS 310 ANS FS 349 AT WL 72.50  EVALUATED CORRODED AREA DAMAGE IS OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  R & R SERVICE DOOR ANGLE MOUNT IAW SRM 51-42-06-001-001-A01 AND 51-42-34-001-001-A01 AND DWG SH670-31996.
